# SDR UIEA2011020700042

- Difficulty date: February 7, 2011
- Submitted: February 23, 2011
- Operation: Air carrier
- Aircraft: N355MC
- Make and model: Boeing 747341
- Aircraft serial: 23395
- Aircraft time: 74,043 hours, 14,432 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 2195 S30l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE STA 2195, ON S30L, FOUND CORROSION 2" BY 1" AND SKIN CRACKED ACROSS FASTERNER 1.5". TO PROVIDE ACCESS TO DETERMINE EXTEND OF DAMAGED AND CARRY OUT REPAIR.  SKIN TRIMED OUT TO COMPLETELY REMOVE CORROSION DAMAGE. DIMENSION OF TRIM OUT L= 4.25" X W = 3.25", SKIN REPAIRED AS PER SRM 53-30-03.  S30L AT BS 2195 ALSO FOUND TO HAVE CORROSION DAMTE.  CORRODED SECTION OF STRINGER TRIMED OUT. 20" LENGTH OF STRINGER SECTION REPLACED AND REPAIRED AS PER REPAIR.
